Ask an expert
Question

07 Jul 2005

Ladies I need your advice!Am I pregnant?
I was on the pill(Triphasil) since 2002, but since Decmber 2004 I did not use it regularly. I completely stopped using it in April 2005. I would like to know if ti is possible that I am pregnant. In May my periods were on the 17th and lasted a good 3 days(normal for me).In June my periods were late as they came on the 28th. My periods were more like brown thick discharge and were not as heavy and only lasted for 2 days. I had unprotected sex in the meantime as I would like to conceive. I took a HPT and it was negative.
Am I imagining things or could I possibly be pregnant. I read on this forum about false periods while pregnant, could I be experiencing the same thing.
I have pregnant like signs like headaches,nausea and tiredness and I feel it is not early because if I am pregnant I should be six weeks.
Please help since I am constantly thinking about this, I cant concentrate at work. My work is piling up and i need you ladies' contribution before I do what you all are going to suggest, seeing a doctor.
YOUR HELP WILL BE TRULY APPRECIATED.
Answer 425 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I agree with Lee.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.